Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the equation $f^n +g^n =1$. II


Author: Fred Gross
Journal: Bull. Amer. Math. Soc. 74 (1968), 647-648
DOI: https://doi.org/10.1090/S0002-9904-1968-11975-5
Part I: Bull. Amer. Math. Soc., Volume 72, Number 1, Part 1 (1966), 86--88
MathSciNet review: 0227406
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. N. Baker, On a class of meromorphic functions, Proc. Amer. Math. Soc. 17 (1966), 819-822. MR 197732
  • 2. L. R. Ford, Automorphic functions, Chelsea, New York, 1951, pp. 229-240.
  • 3. Fred Gross, On the equation f, Bull. Amer. Math. Soc. 72 (1966), 86-88. MR 185125
  • 4. Fred Gross, On the equation f, Bull. Amer. Math. Soc. 72 (1966), 576. MR 188444
  • 5. Fred Gross, On factorization of meromorphic functions, Trans. Amer. Math. Soc. 131 (1968), 215-221. MR 220936
  • 6. Fred Gross, On factorization of elliptic functions, Canad. J. Math. 20 (1968), 486-494. MR 226022


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11975-5

American Mathematical Society